MathSciNet Relay Station
MathSciNet bibliographic data
MR2528170 (2010g:93253) 93E03 (93B36)
Zhang, Weihai; Huang, Yulin; Xie, Lihua Infinite horizon stochastic $H\sb 2/H\sb \infty$ control for discrete-time systems with state and disturbance dependent noise. Automatica J. IFAC 44 (2008), no. 9, 2306–2316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement